# SDR CA971219038

- Difficulty date: December 3, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 1,596 hours
- Engine: Allsn 250C47B
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Condition: Chafed
- Location: Oil System
- Component: Hose, 206064540103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HOSE WAS FOUND CHAFED NEAR ENGINE COWLING.
